RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2009, Volume 9, Issue 1, Pages 44–51 (Mi isu31)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Projection description of bessel sequences

P. A. Terekhin

Saratov State University named after N. G. Chernyshevsky

Abstract: We consider Bessel sequences in Banach space with respect to modeling sequences space. The generalized analogues of theorems of Bari, Schur, Novikov and Czaja are established.

Key words: Bessel sequences, basis, projection, complemented subspace.

Full text: PDF file (191 kB)
References: PDF file   HTML file
UDC: 517.51

Citation: P. A. Terekhin, “Projection description of bessel sequences”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009), 44–51

Citation in format AMSBIB
\Bibitem{Ter09}
\by P.~A.~Terekhin
\paper Projection description of bessel sequences
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2009
\vol 9
\issue 1
\pages 44--51
\mathnet{http://mi.mathnet.ru/isu31}
\elib{http://elibrary.ru/item.asp?id=11903499}


Linking options:
  • http://mi.mathnet.ru/eng/isu31
  • http://mi.mathnet.ru/eng/isu/v9/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Ismailov, “Gilbertovy obobscheniya $b$-besselevykh sistem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(2) (2011), 3–10  mathnet  elib
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:211
    Full text:64
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019